Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (2): 7-20.doi: 10.3969/j.issn.1000-5641.2019.02.002

• Mathematics • Previous Articles     Next Articles

Weight one Eisenstein series associated with imaginary quadratic fields

SHEN Li-chien   

  1. Department of Mathematics, University of Florida, Gainesville FL 32611-8105, USA
  • Received:2018-02-07 Online:2019-03-25 Published:2019-03-27

Abstract: We consider a family of weight one Eisenstein series associated with the imaginary quadratic fields. The subspace of the Eisenstein series associated with the Kronecker symbol is characterized by the quadratic forms generated from the genus theory of Gauss; we will derive a family of identities connected with these quadratic fields.

Key words: Eisenstein series, Kronecker symbol, discriminant, quadratic field, modular form

CLC Number: